MathSciNet Relay Station
MathSciNet bibliographic data
MR1775741 57R15 (53D35 57S05)
Abreu, Miguel; McDuff, Dusa Topology of symplectomorphism groups of rational ruled surfaces. J. Amer. Math. Soc. 13 (2000), no. 4, 971–1009.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement